MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

JIANGSU JIANYU HEALTH MEDICAL CO LTD HYDRA; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SIT-361-100
Medical Device Problem Codes Leak/Splash (1354); Reflux within Device (1522); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a hydra olympus water jet connector was used in the esophagus during a gastroscopy procedure performed for the treatment of esophageal varices on (b)(6) 2025.During the procedure while ligating the esophageal varices, a leak was noticed across the endoscope lens while applying suction.At the end of the procedure, it was found out that the contaminated fluid had run through the hydra olympus water jet connector and entered the jet washer tubing.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "fully recovered".
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of tubing leak/splash.Imdrf device code a140507 captures the reportable event of tubing reflux within device.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra olympus water jet connector (wjc) was used in the esophagus during a gastroscopy procedure performed for the treatment of esophageal varices on (b)(6) 2025.During the procedure while ligating the esophageal varices, a leak was noticed across the endoscope lens while applying suction.At the end of the procedure, it was found out that the contaminated fluid had run through the hydra olympus water jet connector and entered the jet washer tubing.The procedure was completed with this device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be "fully recovered".Additional information was received on july 28, 2025: it was reported that the hydra olympus water jet connector was not used with hydra irrigation tubing (it).The hydra wjc ifu (instructions for use) includes the precaution: the hydra disposable auxiliary wjc is intended for use with hydra it only.Use of this device with any other irrigation tubing could potentially impact performance.
 
Additional Manufacturer Narrative
Additional information: b5 (describe event or problem) and block h6 (imdrf device codes) block h6: imdrf device code a0504 captures the reportable event of tubing leak/splash.Imdrf device code a140507 captures the reportable event of tubing reflux within device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: b5 (describe event or problem) and block h6 (imdrf device codes) block h6: imdrf device code a0504 captures the reportable event of tubing leak/splash.Imdrf device code a140507 captures the reportable event of tubing reflux within device.Block h11: the product was not returned for analysis; therefore, a technical analysis could not be performed to identify any defect with the device.Without a product returned, no product analysis could be conducted.A media inspection was performed to the photos and video provided by the customer.Although the media does not provide enough evidence to confirm the reported event of tubing leak, reflux within device and use of device issue - user error; the photo shows contaminated liquid inside the tubing potentially caused by the leak.With all the available information boston scientific concludes that the reported event was confirmed.Based on all gather information, it is possible to conclude that the most probable cause for the reported event was traced to the user not following the manufacturer's instructions.According to the hydra wjc dfu, the use of this device with any other irrigation tubing could potentially impact performance, including the reported event of leak.Therefore, the event is assigned a probable cause of failure to follow instructions.

Brand Name
HYDRA
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22586342
Report Number3005099803-2025-03595
Device Sequence Number14587754
Product Code FEQ
UDI-Device Identifier00816849016955
UDI-Public(01)00816849016955(17)271114(10)241115
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K161482
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIT-361-100
Device Catalogue NumberSIT-361-100
Device Lot Number0000241115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/28/2025
10/02/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/21/2025
10/22/2025
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown